# SDR 98UAL900045

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 433343008964
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR FAILED TO RETRACT.  *S/D*  NLG SHOCK ABSORBER WAS UNDER SERVICED RESULTING IN A PARTIAL COMPRESSION NEAR END OF RETRACTION CYCLE.  THIS ACTION CAUSED THE S/A EXTENDED PROXIMITY SENSORS TO MOVE OUT OF POSITION RESULTING IN THE LGCIU COMMANDING THE NOSE GEAR TO EXTEND.  REPLACED SHOCK ABSORBER AND FOUND DYNAMIC SEAL DAMAGED FOLLOWING DISASSEMBLY.
